RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Linchuk, S S

Statistics Math-Net.Ru
Total publications: 7
Scientific articles: 6

Number of views:
This page:1215
Abstract pages:385
Full texts:174

http://www.mathnet.ru/eng/person41854
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:linchuk.stepan-s
https://mathscinet.ams.org/mathscinet/MRAuthorID/193719

Publications in Math-Net.Ru
1990
1. S. S. Linchuk, N. I. Nagnibida, “Equivalence of Pommiez operators in the space of functions that are analytic in a disk”, Sibirsk. Mat. Zh., 31:3 (1990),  55–61  mathnet  mathscinet  zmath; Siberian Math. J., 31:3 (1990), 408–413  isi
1984
2. S. S. Linchuk, “On the question of representation of analytic functions by generalized Abel–Goncharov series”, Izv. Vyssh. Uchebn. Zaved. Mat., 1984, 6,  33–35  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 28:6 (1984), 41–44
3. S. S. Linchuk, “Representation of continuous linear operators acting in spaces of analytic functions of several variables”, Mat. Zametki, 35:5 (1984),  721–727  mathnet  mathscinet  zmath; Math. Notes, 35:5 (1984), 382–385  isi
1975
4. I. I. Ibragimov, S. S. Linchuk, N. I. Nagnibida, “On a problem of Whittaker in a class of entire functions of exponential type”, Dokl. Akad. Nauk SSSR, 223:6 (1975),  1301–1303  mathnet  mathscinet  zmath
1974
5. I. I. Ibragimov, S. S. Linchuk, N. I. Nagnibida, “On nearly power bases in an analytic space”, Dokl. Akad. Nauk SSSR, 214:3 (1974),  501–504  mathnet  mathscinet  zmath
6. S. S. Linchuk, N. I. Nagnibida, “The quasipower polynomial bases in analytic spaces”, Sibirsk. Mat. Zh., 15:3 (1974),  555–561  mathnet  mathscinet  zmath; Siberian Math. J., 15:3 (1974), 398–402

1976
7. I. I. Ibragimov, S. S. Linchuk, N. I. Nagnibida, “Поправки к статье “О задаче Уиттекера в одном классе целых функций экспоненциального типа” (ДАН, т. 223, № 6, 1975 г.)”, Dokl. Akad. Nauk SSSR, 227:2 (1976),  264  mathnet
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020